Couldn't find what you looking for?

TRY OUR SEARCH!

:cry: i was put on fentanyl patches because of extreme pain caused by slipped disc,iwas told by doctor they would help my pain although at time I was on Oromorth.Oromorth was prescibed by the pain clinic and at this stage I was taking 50/60 ml a day plus the patches which had been increased to 125 mg,I am now down to 75 mg but really suffering ,hot sweats,mood swings ,cant sleep,nightmareish if I do sleep,hot and cold shivering,but to name a few .I no longer take Oromorph but i am extremly at wits end,sometimes suicidal.It seemsthey only say come off them steady ,what is steady?
PLEASE HELP REALLY DESPERATE TO HEAR FROM SOMEONE THAT MAY BE ABLE TO HELP BRIAN

red

Loading...

You are most likely experiencing withdrawal from the fentanyl, not very pleasant. Fentanyl is very strong more than a 100 times stronger than morphine. So strong in fact that if you look closely you will notice the dosage is in micrograms, mcg, instead of milligrams, mg. If you're still on at least 75 mcg of fentanyl then you are withdrawing from the oromorph, at any rate you either have to suffer or continue taking the large amounts of opiates, synthetic opiates. I would never advise anyone to resort to methadone unless you plan to stay on it the rest of your life. Normal withdrawal from most opiates is the worst for a week or so, physically that is.
Reply

Loading...

I undestand where you are coming from I am on 75mcg I cant afford the co-pay anymore.  I don't know what to do.   guess just pray alot and meditate   don't know what I am going to do when I ask to be off the

Reply

Loading...